# SDR SWIA202158635

- Difficulty date: April 17, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319133
- Condition: Damaged
- Location: Pax Door Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND AFT CAM FITTING IS DAMAGED.     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW SERVICEABLE  PAX DOOR SURROUND AFT CAM FITTING. REF CRJ700 SRM 51-42-21-001-001-A01 REVISION 38:   JUL 25/2020. DWG NO: SH670-31810 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. OPERATIONAL TEST GOOD.
